ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some nonstandard error analysis of discontinuous Galerkin methods for elliptic problems

Gudi, Thirupathi (2010) Some nonstandard error analysis of discontinuous Galerkin methods for elliptic problems. In: CALCOLO - A Quarterly on Numerical Analysis and Theory of Computation, 47 (4). pp. 239-261.

[img] PDF
Some.pdf - Published Version
Restricted to Registered users only

Download (530Kb) | Request a copy
Official URL: http://www.springerlink.com/content/w66356218x26v3...

Abstract

An a priori error analysis of discontinuous Galerkin methods for a general elliptic problem is derived under a mild elliptic regularity assumption on the solution. This is accomplished by using some techniques from a posteriori error analysis. The model problem is assumed to satisfy a GAyenrding type inequality. Optimal order L (2) norm a priori error estimates are derived for an adjoint consistent interior penalty method.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Finite element; Discontinuous Galerkin; Error estimate
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Dec 2010 10:35
Last Modified: 13 Dec 2010 10:35
URI: http://eprints.iisc.ernet.in/id/eprint/34468

Actions (login required)

View Item View Item